# SDR CA140717010

- Difficulty date: July 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109008057
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  MAIN GEAR BOX LOWER HOUSING CRACKING.   HOUSING SENT TO ENGINEERING FOR EVALUATION.
